# SDR AALA202102159043

- Difficulty date: February 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737-8
- Aircraft serial: 44474
- Aircraft time: 158 hours, 81 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850317BHW
- Condition: Broken
- Location: Emer Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEATS 18C AND 23C THE PLASTIC EMERGENCY LIGHT HOLDER FELL OFF.  REPLACED SEAT 18C EMEGENCY LIGHT HOLDER IAW AMM 33-51-11.
